Electron. J. Diff. Eqns., Vol. 2000(2000), No. 41, pp. 1-17.

Bifurcation of multi-bump homoclinics in systems with normal and slow variables

Michal Feckan

Bifurcation of multi-bump homoclinics is studied for a pair of ordinary differential equations with periodic perturbations when the first unperturbed equation has a manifold of homoclinic solutions and the second unperturbed equation is vanishing. Such ordinary differential equations often arise in perturbed autonomous Hamiltonian systems.

Submitted May 8, 2000. Published May 30, 2000.
Math Subject Classifications: 34C37, 34D10, 37C29.
Key Words: homoclinics, averaging, bifurcation.

Show me the PDF file (176K), TEX file, and other files for this article.

Michal Feckan
Department of Mathematical Analysis, Comenius University,
Mlynska dolina, 842 48 Bratislava, Slovakia
e-mail: Michal.Feckan@fmph.uniba.sk
Return to the EJDE web page